The odd log-logistic Lindley Poisson model for lifetime data

Ozel G., ALİZADEH M., Cakmakyapan S., Hamedani G. G., Ortega E. M. M., Cancho V. G.

COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, vol.46, no.8, pp.6513-6537, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 8
  • Publication Date: 2017
  • Doi Number: 10.1080/03610918.2016.1206931
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.6513-6537
  • Keywords: Censored data, Lifetime data, Lindley distribution, Maximum likelihood, Odd distribution, Regression models, WEIBULL REGRESSION-MODEL, BAYESIAN-ANALYSIS, CURE, DISTRIBUTIONS, FAMILIES, PREDICT
  • Hacettepe University Affiliated: Yes


We define two new lifetime models called the odd log-logistic Lindley (OLL-L) and odd log-logistic Lindley Poisson (OLL-LP) distributions with various hazard rate shapes such as increasing, decreasing, upside-down bathtub, and bathtub. Various structural properties are derived. Certain characterizations of OLL-L distribution are presented. The maximum likelihood estimators of the unknown parameters are obtained. We propose a flexible cure rate survival model by assuming that the number of competing causes of the event of interest has a Poisson distribution and the time to event has an OLL-L distribution. The applicability of the new models is illustrated by means real datasets.